# SDR DALA2023082306872

- Difficulty date: August 18, 2021
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 DENT ON FWD CARGO DOOR EXTERIOR SKIN AT 11 IN OF LOWER EDGE AND 6 IN OF AFT EDGE. CORRECTIVE ACTION: DENT WAS RE-EVALUATED AND IS OUT LIMITS. REF ERA 611338-14. (1916773)
